# SDR ABXA20121112304

- Difficulty date: November 12, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 55,000 hours, 41,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T14404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TEE FITTING.  REF: EA5350014-001.  TEE FITTING MATCH DRILLED IAW B767 200 SRM 54-40-05, TEE FITTING INSTALLED ON EA 53500014-003 AMES DOC 47008ORD04 STEP 15, ACFT WILL BE GROUNDED.
